I am currently on Sprintec or Tri-sprintec a birth control pill. I am currently on my second pack of pills, the fourth week, and taking the fourth pill tomorrow morning. An I have not gotten my period yet. An I have had unprotected sex with my boyfriend. This was about two weeks ago now or will be two week exactly this Friday. Now I normally always take the pill either before I leave for school, or if there are days that I sleep in I will take it later. So say Monday thru Friday I'll be taking it about 6:45 to 7:00 am. Then on the weekends I'll be taking it anywhere btw 9am and 12:30pm. There was only one day where I forgot to take a pill completely an had to take two pills in one day. (This was about a week or so before I had sex.) An there there was one time where I almost forgot an took it almost an 9:00pm. Did I possibly make my risk of getting pregnant higher? Also like I have said before I have yet to have my period but a few days before a took my first white pill. I started getting little sharp pains in my very lower sides (like cramping) and my stomach the past few days my belly has been hard an I haven't been eating that much, and I am hungry some days an then others I don't wanna eat at all. Is it possible I am pregnant if so what should I do? Also I know it is possible that I might not get a period every month on the pill but how can I tell the difference? Please I am very worried an need some sort answer.
I am not sure if I should test for pregnancy?
- 9 Jan 2013 by kio-mayoko
- 9 Jan 2013
- sprintec, tri-sprintec, birth control, pregnancy, period
Added 9 Jan 2013:
Also I did take tums while I was taking the birth control. I know that isn't an antibiotic but would have effected me in anyway?
You have increased your chance of getting pregnant slightly by taking them late like that, but not alot. Its most likely just a month you're not going to have a period. If you have 2 missed periods in a row, then its time to think about pregnancy. Try getting your pills at closer to the same time every day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 1 answer
Tri-Sprintec - I just recently stopped taking tri sprintec after a year and now I'm about a week and
Posted 22 Jan 2012 • 1 answer
Posted 6 Dec 2012 • 1 answer
Posted 19 Nov 2014 • 1 answer
Posted 31 Jul 2016 • 1 answer